このエントリーをはてなブックマークに追加
ID 33921
FullText URL
Author
Cortes, Wagner
Ferrero, Miguel
Abstract

In this paper we prove that if R is a prime ring and I is an R-disjoint ideal of an Ore extension R[χ, δ,d], then I is closed and principal generated by a normal polynomial of minimal degree if and only if I contains a Sharma polynomial of minimal degree.

Keywords
principal ideals
Sharma polynomials
Ore extensions.
Published Date
2004-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume46
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
language
英語
File Version
publisher
Refereed
True
Submission Path
mjou/vol46/iss1/11